| Model Number |
10603 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: the event date was not reported therefore the notification date to boston scientific was populated.
Event or Problem Description
It was reported that stent damage occurred.A 4.00 x 20 synergy ii drug-eluting stent was advanced for use but failed to cross the lesion.However, after the attempt to cross the lesion, the stent was damaged.No further information was provided.